American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 203 found      Go to page: < 2 3 4 5 6 7

[121] Hailiang Liu and Jinghua Wang. Decay rate for perturbations of stationary discrete shocks for convex scalar conservation laws. Math. Comp. 66 (1997) 69-84. MR 1377663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Tai-Ping Liu and Yanni Zeng. Large time behavior of solutions for general quasilinear hyperbolic-parabolic systems of conservation laws. Memoirs of the AMS 125 (1997) MR 1357824.
Book volume table of contents   

[123] F. Bouchut, Ch. Bourdarias and B. Perthame. A MUSCL method satisfying all the numerical entropy inequalities. Math. Comp. 65 (1996) 1439-1461. MR 1348038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Hailiang Liu and Jinghua Wang. Nonlinear stability of stationary discrete shocks for nonconvex scalar conservation laws. Math. Comp. 65 (1996) 1137-1153. MR 1344617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Sebastian Noelle. A note on entropy inequalities and error estimates for higher-order accurate finite volume schemes on irregular families of grids. Math. Comp. 65 (1996) 1155-1163. MR 1344618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Haim Nessyahu. Convergence rate of approximate solutions to weakly coupled nonlinear systems . Math. Comp. 65 (1996) 575-586. MR 1333321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Bernardo Cockburn and Pierre-Alain Gremaud. A priori error estimates for numerical methods for scalar conservation laws. Part I: The general approach. Math. Comp. 65 (1996) 533-573. MR 1333308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Huanan Yang. On wavewise entropy inequalities for high-resolution schemes. I: The semidiscrete case. Math. Comp. 65 (1996) 45-67. MR 1320900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Kevin R. Zumbrun. Formation of diffusion waves in a scalar conservation law with convection . Trans. Amer. Math. Soc. 347 (1995) 1023-1032. MR 1283568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Hai Tao Fan and Jack K. Hale. Attractors in inhomogeneous conservation laws and parabolic regularizations . Trans. Amer. Math. Soc. 347 (1995) 1239-1254. MR 1270661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Gui Qiang Chen and Constantine M. Dafermos. The vanishing viscosity method in one-dimensional thermoelasticity . Trans. Amer. Math. Soc. 347 (1995) 531-541. MR 1270660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] A. V. Azevedo and D. Marchesin. Multiple viscous solutions for systems of conservation laws . Trans. Amer. Math. Soc. 347 (1995) 3061-3077. MR 1277093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] L. Corrias, M. Falcone and R. Natalini. Numerical schemes for conservation laws via Hamilton-Jacobi equations . Math. Comp. 64 (1995) 555--580, S13--S18. MR 1265013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] P.-L. Lions, B. Perthame and E. Tadmor. A kinetic formulation of multidimensional scalar conservation laws and related equations . J. Amer. Math. Soc. 7 (1994) 169-191. MR 1201239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Bernardo Cockburn, Frédéric Coquel and Philippe LeFloch. An error estimate for finite volume methods for multidimensional conservation laws . Math. Comp. 63 (1994) 77-103. MR 1240657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Thomas Y. Hou and Philippe G. LeFloch. Why nonconservative schemes converge to wrong solutions: error analysis . Math. Comp. 62 (1994) 497-530. MR 1201068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Guang Shan Jiang and Chi-Wang Shu. On a cell entropy inequality for discontinuous Galerkin methods . Math. Comp. 62 (1994) 531-538. MR 1223232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Brahim Khobalatte and Benoît Perthame. Maximum principle on the entropy and second-order kinetic schemes . Math. Comp. 62 (1994) 119-131. MR 1208223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] M. Escobedo, J. L. Vázquez and Enrike Zuazua. Entropy solutions for diffusion-convection equations with partial diffusivity . Trans. Amer. Math. Soc. 343 (1994) 829-842. MR 1225573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Gui Qiang Chen, Qiang Du and Eitan Tadmor. Spectral viscosity approximations to multidimensional scalar conservation laws . Math. Comp. 61 (1993) 629-643. MR 1185240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Helge Holden and Nils Henrik Risebro. A method of fractional steps for scalar conservation laws without the CFL condition . Math. Comp. 60 (1993) 221-232. MR 1153165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Jian-Guo Liu and Zhou Ping Xin. $L\sp 1$-stability of stationary discrete shocks . Math. Comp. 60 (1993) 233-244. MR 1159170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Nils Henrik Risebro. A front-tracking alternative to the random choice method . Proc. Amer. Math. Soc. 117 (1993) 1125-1139. MR 1120511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Eitan Tadmor. Total variation and error estimates for spectral viscosity approximations . Math. Comp. 60 (1993) 245-256. MR 1153170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Hai Tao Fan. The uniqueness and stability of the solution of the Riemann problem of a system of conservation laws of mixed type . Trans. Amer. Math. Soc. 333 (1992) 913-938. MR 1104200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Edwin F. G. van Daalen, Jan Broeze and Embrecht van Groesen. Variational principles and conservation laws in the derivation of radiation boundary conditions for wave equations . Math. Comp. 58 (1992) 55-71. MR 1106985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Jan Broeze and Edwin F. G. van Daalen. Radiation boundary conditions for the two-dimensional wave equation from a variational principle . Math. Comp. 58 (1992) 73-82. MR 1106959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Marie-Claude Viallon. Convergence of the two-point upstream weighting scheme . Math. Comp. 57 (1991) 569-584. MR 1094962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Frédéric Coquel and Philippe LeFloch. Convergence of finite difference schemes for conservation laws in several space dimensions: the corrected antidiffusive flux approach . Math. Comp. 57 (1991) 169-210. MR 1079010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] I-Liang Chern. Large-time behavior of solutions of Lax-Friedrichs finite difference equations for hyperbolic systems of conservation laws . Math. Comp. 56 (1991) 107-118. MR 1052088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 203 found      Go to page: < 2 3 4 5 6 7